# SDR IPXA10558697

- Difficulty date: February 23, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 17,950 hours, 26,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 520 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SKIN DENTED AT BS 520, 3 INCHES BELOW STR 24 RT.  REPAIR WAS PERFORMED ON CUST CARD NR 841250, PER ATS EO 10-1754.
